October 23rd, 2013

period-like bleeding, should I see my doctor?

Hello everyone, I'm new to livejournal and this community :)

I got a depo provera injection about 14 weeks ago, and I bled every single day for three months, so I made the decision to get a copper IUD after my shot wore off (I got it 8 days ago). The depo bleeding stopped the day before my IUD was inserted. The first two days I had brown, clotty (sorry tmi!) discharge. But ever since then I've been having bleeding comparable to a light period with thin, fresh blood. It's not a lot, I can manage to make 1 pad last 6-8 hours, but I'm still a little worried. I know it's only been 8 days though... should I wait it out or see my doctor?

Also, I suppose it could be a period.. but i know it takes most women around 6 months to get their period back after depo.

:S

"Sick" before period

I'm 10 months into my Mirena.  I've noticed that for 3 of the last 4 months, I have felt "off" a day or so before my period arrives.  Extra fatigue, a little dizzy, general feeling of not quite "right".   I'm 37, so have been getting my period for a looooong time and I don't recall a pattern like this.  This is different from what used to be my normal PMS. Any thoughts?  Similar experiences with Mirena (or other hormonal IUD)?